# SDR CALA2022072901919

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 60,736 hours, 26,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: D5358518820000
- Condition: Discovered
- Location: Fr 78-80
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-51-46001 DOUBLER LOCATED FR 78-80 STR 19L-20L SRM 53-51-11 FIG./DIA 104 USED NOT LOCATED IN CURRENT SRM. DOES NOT COMPLY WI TH 14 CFR 121.1109 PER AMM 51-00-200-801C1 FLOW CHART 3() REMOVED AND REPLACED DOUBLER AT FR 78-80 STRG 15-16L IAW SRM 53- 51-11-300-002 CAT A MAJOR REPAIR WITH NO SRI REQUIREMENTS EMP# V 935774 WORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE A T BFM ON NR# 34982.
